# SDR AWXA200300834

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53476461000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF AFT CARGO COMPARTMENT PROFILE BETWEEN FR 59-62, RBL 711.2. MAINTENANCE REMOVED CORRODED PROFILE BETWEEN FR 59-62, RBL 711.2; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE AND REPAIR SPLICE; INSTALLED REPAIR PARTS IAW AWA ER 26-5320-03154-SS1.
